# SDR ASOA02386

- Difficulty date: July 4, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, A CRACK WAS FOUND IN THE BOX BEAM AREA OF THE LOWER RIGHT ACCESS PANEL ON THE INBOARD SIDE AS VIEWED THROUGHT THE LIGHTENING HOLE.  MAINTENANCE REPAIRED THE CRACKED ENGINE SUPPORT BEAM IAW ASA EO 600-53-0070.  (M)
